Alert archive / Ohio / Special Marine Warnings in 2021

Special Marine Warning 55, NWS Cleveland, OH

August 11, 2021

NWS Cleveland, OH issued this special marine warning at Aug 11, 2021, 3:15 PM EDT. It was in force for 90 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2021, 3:15 PM EDT (19:15 UTC)
Expired
Aug 11, 2021, 4:45 PM EDT
In force
90 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.0 in
Wind
49.0 mph

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 3:58 PM EDTTSTM WND DMG10 Nw Marblehead, OHNUMEROUS TREES AND POWERLINES DOWN ACROSS SOUTH BASS ISLAND.
Aug 11, 4:00 PM EDTTSTM WND GST 512 Ene Port Clinton, OH*DELAYED REPORT* PERSONAL WEATHER STATION.
Aug 11, 4:16 PM EDTMARINE TSTM WIND 426 N Bay View, OH*DELAYED REPORT* PERSONAL WEATHER STATION.
Aug 11, 4:22 PM EDTTSTM WND GST 676 N Marblehead, OH*DELAYED REPORT* PERSONAL WEATHER STATION.
Aug 11, 4:24 PM EDTMARINE TSTM WIND 561 Nnw Marblehead, OH49 KNOT PEAK WIND.
Aug 11, 4:29 PM EDTMARINE TSTM WIND 421 S Marblehead, OH*DELAYED REPORT* PERSONAL WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

130 
WHUS51 KCLE 111915
SMWCLE
LEZ142>144-162>164-112045-
/O.NEW.KCLE.MA.W.0055.210811T1915Z-210811T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
315 PM EDT Wed Aug 11 2021

The National Weather Service in Cleveland has issued a

* Special Marine Warning for...
  Nearshore and Open waters from Maumee Bay OH to Vermilion OH...

* Until 445 PM EDT.

* At 315 PM EDT, strong thunderstorms were located along a line
  extending from 13 nm northwest of Luna Pier to 19 nm southwest of
  North Cape, moving east at 45 knots.

  HAZARD...Wind gusts to nearly 50 knots.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Put-In-Bay, Kelleys Island, Sandusky Bay, Western Vermilion and
  Huron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4148 8281 4142 8294 4148 8309 4150 8286
      4150 8287 4149 8322 4152 8298 4153 8298
      4161 8310 4158 8317 4162 8313 4173 8346
      4172 8341 4196 8311 4186 8306 4168 8270
      4168 8237 4139 8236 4138 8250
TIME...MOT...LOC 1915Z 258DEG 47KT 4193 8368 4153 8376 4079 8400 

HAIL...0.00IN
WIND...49KTS

$$

Kahn
2 follow-up statements
590 
FZUS71 KCLE 112015
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
415 PM EDT Wed Aug 11 2021

LEZ142-162-112024-
/O.CAN.KCLE.MA.W.0055.000000T0000Z-210811T2045Z/
415 PM EDT Wed Aug 11 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
Nearshore and Open waters from Maumee Bay OH to Reno Beach OH...

The thunderstorms have moved out of the warned area and no longer 
pose a significant threat to boaters.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio...and the adjacent waters of Lake
Erie.

LAT...LON 4148 8281 4142 8294 4148 8309 4149 8301
      4150 8291 4149 8322 4152 8298 4161 8310
      4158 8317 4171 8304 4179 8291 4167 8268
      4168 8237 4139 8236 4138 8250
TIME...MOT...LOC 2014Z 270DEG 47KT 4208 8271 4168 8279 4094 8304 

$$

LEZ143-144-163-164-112045-
/O.CON.KCLE.MA.W.0055.000000T0000Z-210811T2045Z/
415 PM EDT Wed Aug 11 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 445 PM EDT...

For the following areas...
Nearshore and Open waters from Reno Beach OH to Vermilion OH...

At 414 PM EDT, strong thunderstorms were located along a line
extending from 19 nm southeast of Belle Isle to near Put-In-Bay to 33
nm south of Sandusky Bay, moving east at 45 knots.

HAZARD...Wind gusts to nearly 50 knots.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Put-In-Bay, Kelleys Island, Sandusky Bay, Western Vermilion and
Huron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4148 8281 4142 8294 4148 8309 4149 8301
      4150 8291 4149 8322 4152 8298 4161 8310
      4158 8317 4171 8304 4179 8291 4167 8268
      4168 8237 4139 8236 4138 8250
TIME...MOT...LOC 2014Z 270DEG 47KT 4208 8271 4168 8279 4094 8304 

HAIL...0.00IN
WIND...49KTS

$$

Kahn
775 
FZUS71 KCLE 112029
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
429 PM EDT Wed Aug 11 2021

LEZ143-144-163-164-112045-
/O.CON.KCLE.MA.W.0055.000000T0000Z-210811T2045Z/
429 PM EDT Wed Aug 11 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 445 PM EDT...

For the following areas...
Nearshore and Open waters from Reno Beach OH to Vermilion OH...

At 429 PM EDT, strong thunderstorms were located along a line
extending from 25 nm southeast of Grosse Pointe to 9 nm northeast of
Kelleys Island to 27 nm southwest of Huron, moving east at 45 knots.

HAZARD...Wind gusts to nearly 50 knots.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Put-In-Bay, Kelleys Island, Sandusky Bay, Western Vermilion and
Huron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4148 8281 4147 8289 4152 8298 4175 8283
      4167 8268 4168 8237 4139 8236 4138 8250
TIME...MOT...LOC 2029Z 258DEG 47KT 4212 8247 4172 8256 4098 8281 

HAIL...0.00IN
WIND...49KTS

$$

Campbell

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 11, 1:54 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 11, 1:54 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
154 PM EDT Wed Aug 11 2021

.SYNOPSIS...
A strong low pressure system over the Hudson Bay region of
Canada will extend a cold front into the upper Midwest today.
This front will push southeast through the Great Lakes region on
Thursday and Friday, moving through northern Ohio on Friday
afternoon. High pressure will build into the Great Lakes region
for the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
Update...
The near-term forecast remains valid early this afternoon. The
full late afternoon update is forthcoming. The MCS approaching
from southwestern MI and northern IN should persist generally
eastward and sweep across our CWA between about 3 PM this
afternoon and 9 PM EDT this evening. Moderate to strong
SBCAPE, MLCAPE and DCAPE, moderate effective bulk shear, and
unusually-high PWATs persisting in the very humid warm sector
should allow the MCS to produce frequent lightning, torrential
rainfall, and strong to damaging gusts. SPC now has our entire
CWA in a slight risk (level 2 of 5) or enhanced risk (level 3 of
5) of severe thunderstorms. Melting levels will likely remain
too high for a severe hail threat. Of note, low mixed layer LCL
heights and large surface-based ESRH may promote the threat of
a brief QLCS tornado within the enhanced risk late this
afternoon or early evening. The enhanced risk encompasses areas
from essentially the Lake Erie Islands to Findlay and points
northwest.

Previous Discussion...
The overnight convection has left the area to the east and the
next round is located over northern Indiana this morning. This
area of convection is more coincident with a mid- level
shortwave trough and some better mid-level jet energy moving
through the region. Believe that these storms will enter the
area in the next hour or two and then become more widely
scattered as they progress through the area. There remains
enough instability across the region for some stronger
downbursts and these storms will need to be monitored. After
this round, believe that much of the convection will be done for
the day and have trended PoPs down through the day as some of
the more organized forcing seems to miss the region and
conditions may be dry and somewhat clear like Tuesday afternoon.
Given this trend of drier conditions and some sun in NW Ohio
this afternoon, have opted for a Heat Advisory for portions of
Northwest and North Central Ohio for this afternoon and evening.
Heat index values may rise above 100 degrees for a couple
hours.

For tonight, expecting once again for some sort of complex to
approach the region overnight after moving through portions of
Michigan and Indiana. This convection may be enhanced late in
the period with a strengthening low level jet across the region
and have PoPs increasing tonight and through the overnight. Any
stronger storms could potentially bring damaging wind gusts to
the area.

For Thursday, a cold front will start approaching from the
northwest and warm air advection and moisture will increase
across the area. With that, expect some of the highest
temperatures and dew points across the area on Thursday and a
more widespread Heat Advisory may be needed across the forecast
area. A prefrontal trough appears to enter the area on Thursday
and should be a focus for shower and thunderstorm development
across the region and have likely PoPs during the afternoon
hours. Again, given the instability across the region, damaging
wind gusts would be the primary threat with any storms.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Cold front beginning its sag into the northwestern zones Thursday
night, leading to yet another active overnight period. *50mb
jet/theta e ridge continues to reach favorable levels for
convection, especially given the legacy airmass in place that has
been plenty unstable above the boundary layer for a few days now.
The cold frontal passage through the CWA will be a slow one, taking
much of the Friday period. Low level f-gen on the increase in the
afternoon hours, and will expect an increase in coverage from 15Z
Friday onward until around 00Z Saturday. As has been the case in
this airmass so far, there will be a standing isolated wind threat,
but overall the parameters on not overly favorable for convective
wind events such as a lack of a mid/upper level dry layer, a low
LCL, and marginal organizational/speed shear in the 0-6km layer.
PWATs remain high, well over 2 inches at times according to the NAM,
so convection that is slow to exit could pose a problem with the
heavy downpours expected. Efficiently drying out the column in the
wake of the cold front with the wholesale airmass change, and 850
temperatures coming down more than 10C with Canadian high pressure
settling into the Great Lakes.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
High pressure drifts off the mid Atlantic coast through the extended
period, and that will allow moisture to creep back into the region
with a weak warm front to the south of the area. May get into some
low level tropical moisture influences as well being pulled into the
CWA, but will have to see how that system evolves and the track it
eventually takes over the coming days. Airmass modification sees
gradual temperature increases through the period back into the
80s.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Mainly VFR expected next 24-hours. Simultaneously, regional
surface winds trend southwesterly at about 10 knots as our area
remains between the core of the Bermuda-Azores subtropical
ridge and a cold front approaching from the Upper Midwest and
Upper Great Lakes. Two distinct rounds of showers and
thunderstorms are forecast. The first round should progress
eastward between about 19Z/Wed and 01Z/Thurs. The other may
persist southeastward through our region between about 09Z and
13Z/Thurs. Frequent lightning, torrential rainfall, and
brief/erratic gusts of 40 to perhaps 60 knots are the main
threats with these storms. The showers and storms will likely
be accompanied by brief MVFR/IFR ceilings and brief MVFR to LIFR
visibility.

Outlook...Non-VFR possible with showers and thunderstorms
Thursday through Saturday morning and again Monday afternoon.

&&

.MARINE...
Southwest offshore wind regime continues through the middle of the
week until the Friday cold front pushes through, veering winds to
the north for Friday night. Continuing with the calmer lake
conditions near the shore, with fairly rapid increase in chop
with distance away from the shore. Chances for showers and storms
exist through Friday until the cold front passes south of Lake
Erie.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ003-006>009-
     017-018.
PA...None.
MARINE...None.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Jaszka/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Jaszka
MARINE...26
Hazardous weather outlook, Aug 11, 3:26 AM EDT, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
326 AM EDT Wed Aug 11 2021

OHZ003-006>009-017-018-120730-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
326 AM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-120730-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
326 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-142>149-162>169-120730-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
326 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Aug 11, 11:04 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     TSTM WND GST     2 SSW GREEN             40.92N 81.45W
08/11/2021  M54 MPH          SUMMIT             OH   ASOS

            ASOS STATION KCAK AKRON-CANTON REGIONAL
            ARPT.

&&
Special weather statement, Aug 11, 11:38 AM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1138 AM EDT Wed Aug 11 2021

OHZ014-PAZ003-111630-
Ashtabula Inland OH-Crawford PA-
1138 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of southeastern
Ashtabula and southwestern Crawford Counties through 1230 PM EDT...

At 1138 AM EDT, Doppler radar was tracking a strong thunderstorm near
Kinsman, or 16 miles north of Warren, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Meadville, Orwell, Andover, Linesville, Harmonsburg, Adamsville,
Pymatuning North, Pymatuning Central, Atlantic, Conneaut Lake,
Jamestown, Conneaut Lakeshore, Geneva and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4148 8036 4149 8044 4149 8052 4150 8052
      4150 8097 4176 8021 4149 8005
TIME...MOT...LOC 1538Z 247DEG 29KT 4147 8072

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Local storm report, Aug 11, 11:45 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     TSTM WND DMG     5 N SEBRING             41.00N 81.02W
08/11/2021                   PORTAGE            OH   911 CALL CENTER

            TREE DOWN ON ROAD.

&&

MITCHELL
Special weather statement, Aug 11, 11:45 AM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1145 AM EDT Wed Aug 11 2021

OHZ023-111600-
Trumbull OH-
1145 AM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of eastern Trumbull
County through NOON EDT...

At 1145 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kinsman to 6 miles northeast of Vienna
Center to near Hilltop. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warren, Niles, Hubbard, Cortland, Kinsman, Vienna Center, Hilltop,
Maplewood Park, Girard, Vienna, McDonald, Mecca, Johnston,
Orangeville, Yankee Lake, Brookfield Center, Churchill, West Hill,
Mineral Ridge and Howland Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4114 8081 4132 8069 4150 8081 4150 8052
      4114 8052
TIME...MOT...LOC 1545Z 273DEG 29KT 4149 8069 4132 8059 4113 8072

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Local storm report, Aug 11, 1:22 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
122 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     TSTM WND DMG     1 SSW FINDLAY           41.03N 83.64W
08/11/2021                   HANCOCK            OH   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN AND ONE UTILITY
            POLE BROKEN OFF. TIME ESTIMATED FROM RADAR.

&&
Local storm report, Aug 11, 2:46 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
246 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     MARINE TSTM WIND 1 ENE HURON             41.40N 82.54W
08/11/2021  M51 MPH          LEZ144             OH   OFFICIAL NWS OBS

            44 KNOT PEAK WIND.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:04 AM EDTSpecial Weather StatementCLEHancock, Lucas, Wood, Wyandot41 min
Aug 11, 2:26 AM EDTSpecial Marine WarningCLE80 min
Aug 11, 2:40 AM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood65 min
Aug 11, 2:50 AM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky, Seneca55 min
Aug 11, 3:03 AM EDTHeat AdvisoryCLEErie, Hancock, Lucas, Ottawa, Sandusky, Seneca and 1 more12 hr
Aug 11, 3:36 AM EDTSpecial Marine WarningCLE54 min
Aug 11, 4:03 AM EDTSpecial Weather StatementCLEAshtabula, Lake42 min
Aug 11, 4:23 AM EDTSpecial Marine WarningCLE67 min
Aug 11, 5:08 AM EDTSpecial Marine WarningCLE50 min
Aug 11, 7:53 AM EDTSpecial Weather StatementCLEWood52 min
Aug 11, 8:09 AM EDTSpecial Weather StatementCLEHancock51 min
Aug 11, 8:29 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot46 min
Aug 11, 8:40 AM EDTSpecial Weather StatementCLEErie, Sandusky50 min
Aug 11, 8:41 AM EDTSpecial Marine WarningCLE78 min
Aug 11, 8:58 AM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca62 min
Aug 11, 9:14 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain61 min
Aug 11, 9:30 AM EDTSpecial Weather StatementCLECrawford, Richland45 min
Aug 11, 9:44 AM EDTSpecial Weather StatementCLEMedina46 min
Aug 11, 10:13 AM EDTSpecial Weather StatementCLEPortage, Summit62 min
Aug 11, 10:20 AM EDTSpecial Weather StatementCLEStark, Wayne40 min
Aug 11, 10:53 AM EDTSpecial Weather StatementCLEMahoning67 min
Aug 11, 10:56 AM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark64 min
Aug 11, 11:02 AM EDTSpecial Weather StatementCLETrumbull43 min
Aug 11, 11:45 AM EDTSpecial Weather StatementCLETrumbull15 min
Aug 11, 2:48 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood57 min
Aug 11, 3:35 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Marion, Seneca, Wyandot55 min
Aug 11, 3:37 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood53 min
Aug 11, 3:53 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa52 min
Aug 11, 4:08 PM EDTSpecial Marine WarningCLE2 hr
Aug 11, 4:14 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Erie, Huron, Richland, Seneca61 min
Aug 11, 4:20 PM EDTSpecial Weather StatementCLEMorrow55 min
Aug 11, 4:30 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland60 min
Aug 11, 4:39 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina66 min
Aug 11, 4:44 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland61 min
Aug 11, 4:45 PM EDTSpecial Marine WarningCLE12 min
Aug 11, 5:15 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Wayne60 min
Aug 11, 5:17 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Geauga, Lake, Portage, Summit58 min
Aug 11, 5:29 PM EDTSevere Thunderstorm WarningCLEAshland, Knox30 min
Aug 11, 5:36 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Medina, Portage, Stark, Summit, Wayne69 min
Aug 11, 5:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Geauga, Lake, Portage, Trumbull79 min
Aug 11, 5:46 PM EDTSpecial Marine WarningCLE86 min
Aug 11, 5:47 PM EDTAreal Flood AdvisoryCLECuyahoga, Summit3 hr
Aug 11, 6:09 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula75 min
Aug 11, 6:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Portage, Trumbull69 min
Aug 11, 4:53 AM EDTSpecial Weather StatementCLEErie22 min
Aug 11, 5:29 AM EDTSpecial Weather StatementCLEErie46 min
Aug 11, 11:38 AM EDTSpecial Weather StatementCLECrawford52 min

Nearby

Special Marine Warnings in Ohio, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.